# SDR HAIHEEA9900

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 222375077119
- Condition: Defective
- Location: Torque
- Part time: 23 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR TORQUE TRANSMITTER MV OUTPUT TOO HIGH.
